# SDR DXTA2010050304081

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Gulstm 200
- Aircraft serial: 178
- Aircraft time: 1,807 hours, 1,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES FEEL AS IF THERE IS PARTIAL HYD PRESSURE ON WITHOUT PILOT INPUT.
